# SDR AALA202202077184

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737*
- Aircraft serial: 30085
- Aircraft time: 60,538 hours, 25,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BRACKET BROKEN AT 25ABC. RE SECURED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-11. OK FOR SERVICE.
